# SDR ASAA2024091352632

- Difficulty date: September 13, 2024
- Submitted: September 19, 2024
- Operation: Air carrier
- Aircraft: N495AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41728
- Aircraft time: 32,074 hours, 9,856 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143A3232
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR FUSELAGE SKIN BS.500E TO 500K STR.0 HAS SIGNS OF CORROSION AROUND BELLY DRAINS (5EA.CIRCLED). GROUNDED - YES. REMOVED CORROSION FROM 5 EACH LOCATIONS IAW B737-900 ER SRM 51-10-02. ORIG THICKNESS .063 IAW B737-900 ER SRM 53-30-01, LOWEST READINGS AT STA'S, 500E, 500H, 500I, 500O, REMOVED .003 REMAINING MAT .060 FOUND TO BE IN LIMITS IAW B737-900 ER SRM 53-00-01, REINSTALLED DRAIN PLUGS IAW B737-900 ER AMM 51-41-13, TOOL #T8927K CAL DUE 27/SEP/24. THIS IS A CAT B REPAIR REINSPECT REQUIRED 50,000 FLIGHT CYCLES FROM AIRPLANE DELIVERY PER B737-900ER SRM 53-30-01-1A-1 TABLE 103, SUBMITTED TO ENGINEERING FOR TRAX THIS CLOSES THE DEFECT.
